MathSciNet Relay Station
MathSciNet bibliographic data
MR243145 (39 #4469) 34.06
Hille, Einar On the Thomas-Fermi equation. Proc. Nat. Acad. Sci. U.S.A. 62 1969 7–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement